# SDR AALA202104269047

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 31,079 hours, 12,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR GIRT BAR CLIPS LOOSE. ADJUSTED CLIPS IAW AMM 25-61-00, OPS CHECK GOOD.
